# SDR ABXA9800637

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 2110 · Cabin Compressor System
- Part: Turbo Comp
- Part number: 5614845517
- Condition: Defective
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 CTC BEGAN TO HOWL ON DESCENT, ACCOMPANIED BY SMELL LIKE BURNING RUBBER.  *S/D*  REPLACED NR 2 CTC IAW DC8 MM 21-10-01.
